Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Inequalities for hypergeometric functions


Author: R. G. Buschman
Journal: Math. Comp. 30 (1976), 303-305
MSC: Primary 33A30
MathSciNet review: 0390306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The upper and lower bounds for the determinant of a dominant diagonal matrix have been used recently to obtain bounds on the classical orthogonal polynomials. Similar methods are used here on the hypergeometric functions of Gauss and of Kummer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0390306-1
PII: S 0025-5718(1976)0390306-1
Keywords: Gauss' hypergeometric function, Kummer's hypergeometric function, confluence principle, dominant diagonal matrix, modified Bessel function
Article copyright: © Copyright 1976 American Mathematical Society